# SDR 97FDEA00281

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Valve
- Condition: Malfunction
- Location: Nr 1 Eng Strut
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON DURING FLIGHT.  ISOLATED TO FUSELAGE SIDE.  FOUND NR 1 BLEED AIR VALVE LEAKING AIR DIRECTLY ON NR 1 STRUT OVERHEAT WARNING SYSTEM.  REPLACED BOTH CLAMPS.  LEAK CHECK NORMAL.  OK FOR SERVICE.
